# SDR SIMA20170508007

- Difficulty date: May 8, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 31,632 hours, 28,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 EMERGENCY LIGHT STRIP DAMAGED ON THE END.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-12.
